# SDR P5CA2021082000324

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO PACK EICAS MESSAGE IMMEDIATELY AFTER TAKEOFF( PERFORMED FIM 21-61 FT 803. NO DEFECT NOTED. AIRCRAFT OK FOR SERVICE. )
